It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-31-2008, 10:19 AM   #1
Junior Member
(female)
 
Join Date: Nov 2003
Location: New York City
Posts: 14
suestheone HB User
Vaginal pain after antibiotics - any help appreciated

I was diagnosed with a UTI on Friday and have been taking Cipro. The UTI actually feels better but now I am having vaginal pain and basic genitalia soreness. It feels like there is a stick in me and it is unrelenting. There is no discharge but could this be vaginitis? What can I do to relieve the discomfort?

 
Old 03-31-2008, 10:22 AM   #2
Senior Veteran
(female)
 
Join Date: Sep 2005
Location: Alabama
Posts: 778
Mileena42 HB User
Re: Vaginal pain after antibiotics - any help appreciated

You can get yeast infection from taking antibiotics. You will need to see your doctor either way......yeast won't go away without help.

Mileena

 
Sponsors Lightbulb
   
Old 03-31-2008, 10:23 AM   #3
Inactive
(female)
 
Join Date: Jan 2008
Posts: 610
gorgee HB User
Re: Vaginal pain after antibiotics - any help appreciated

I am not sure, it could be a yeast infection from the antibiotics, but I would call your obgyn, or prescribing dr. Good luck. let us know.

Kassandra

 
Old 03-31-2008, 12:48 PM   #4
Veteran
(female)
 
Join Date: May 2004
Posts: 381
microwave HB Usermicrowave HB User
Re: Vaginal pain after antibiotics - any help appreciated

Probably a yeast infection. It's very common for women to get a yeast infection when taking antibiotics. Go get some Acidopholis. It's basically a vitamin/supplement that you can buy at any drugstore over the counter. It helps prevent this from happening.

If I'm prescribed antibiotics, I start taking the acidopholis the day before taking my meds. It really helps!

 
Old 04-01-2008, 08:16 AM   #5
Senior Veteran
(female)
 
Join Date: Feb 2008
Location: NY
Posts: 1,884
cmpgirl HB User
Re: Vaginal pain after antibiotics - any help appreciated

You are probably going to think this is crazy, but it actually happened to me. Last year, I had a UTI and went to my primary. He gave me the 3 day Cipro. I took it all, but by day 3, I had unbearble low back pain. Not really vaginal pain, but lower back and hip area.

I went back to my primary, they did another urine culture, and the UTI was gone. They even did x-rays to see if my kidneys were OK. I have a history of ovarian cysts, so I went to my GYN and that wasn't it, either.

It wasn't till I saw another specialist that I see for something else, that I found out. It was a reaction to the Cipro! I guess its not really common, but if you are allergic, it can cause "acute arthralgia" which is joint pain, and "acute myalgia", which is muscle pain or spasms.

My doc said to make sure any other docs I see, that I'm allergic to Cipro.

Hope this helps. Take care.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
BLOOD Work came back today (NEED SOME HELP READING IT? THANKS steve1906 Lyme Disease 5 04-19-2010 06:23 AM
mystery (vaginal?) infection--help! amelillo13 Women's Health 38 04-12-2010 04:20 PM
Vaginal Infection! Help please! rainingurl Women's Health 0 08-15-2009 10:42 PM
Vaginal Discharge- Burning- At a loss! ecandy Women's Health 1 01-25-2009 08:26 AM
PLEASE HELP. Green-yellow vaginal discharge and I had no sex. race Women's Health 1 01-04-2009 12:27 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!